MathSciNet Relay Station
MathSciNet bibliographic data
MR1182706 (94d:47068) 47N70 (47H04 93B05)
Vũ Ngọc Phát; Trinh Cong Dieu On the Kreĭn-Rutman theorem and its applications to controllability. Proc. Amer. Math. Soc. 120 (1994), no. 2, 495–500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement